Skip to main content
×
Home
    • Aa
    • Aa
  • Bulletin of the London Mathematical Society, Volume 33, Issue 4
  • July 2001, pp. 408-416

AN ISOPERIMETRIC RESULT FOR THE GAUSSIAN MEASURE AND UNCONDITIONAL SETS

  • F. BARTHE (a1)
  • DOI: http://dx.doi.org/10.1017/S0024609301008141
  • Published online: 01 July 2001
Abstract

The paper studies an isoperimetric problem for the Gaussian measure and coordinatewise symmetric sets. The notion of boundary measure corresponding to the uniform enlargement is considered, and it is proved that symmetric strips or their complements have minimal boundary measure.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of the London Mathematical Society
  • ISSN: 0024-6093
  • EISSN: 1469-2120
  • URL: /core/journals/bulletin-of-the-london-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×